# SDR P5CA0300805

- Difficulty date: April 5, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 9,262 hours, 1,639 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Displaced
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH RUDDER SURFACES NEUTRAL RUDDER PEDALS WERE DISPLACED 1-8 UNITS (RIGHT).  OPERATIONAL CHECKED PER AMM 27-21-00.  OPS CHECK NORMAL.  SUSPECT LARGE LATERAL IMBALANCE AS INDICATED ON W/B FORMS.
